MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number HGB161407A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore from the imedidata study database: on (b)(6) 2025, this 79-year-old male patient underwent endovascular treatment for an aortoiliac aneurysm.The patient was treated with a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg endoprosthesis), four gore® excluder® aaa endoprosthesis devices (three contralateral leg endoprosthesis devices and one aorta extender endoprosthesis), and two gore® excluder® iliac branch endoprosthesis devices.Two gore® excluder® iliac branch endoprosthesis devices were implanted in the left iliac artery.The right internal iliac artery was coil embolized and two contralateral leg endoprosthesis devices were implanted in the right external iliac artery.There was successful access, delivery, and accurate deployment of the devices to the intended location, and successful retrieval of the delivery systems.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, it was reported that the patient had bilateral buttock claudication related to gore registry device (excluder iliac branch endoprosthesis internal iliac component (iic)).This event is ongoing, but no treatment is required.On (b)(6) 2025, the patient had "left ibe device occlusion" related to gore registry device (excluder iliac branch endoprosthesis internal iliac component (iic)).This event is ongoing, but no treatment is required.
 
Additional Manufacturer Narrative
Emdr section h6, code b15 added to reflect results of investigation.On (b)(6) 2025, the patient underwent a cta follow-up.It was noted loss of patency of the excluder iliac branch endoprosthesis internal iliac component (iic).

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23847465
Report Number3013164176-2025-02829
Device Sequence Number18527609
Product Code MIH
UDI-Device Identifier00733132635337
UDI-Public(01)00733132635337(17)280218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHGB161407A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight56 KG